# SDR R61A2021041400333

- Difficulty date: March 31, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N729YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000512
- Aircraft time: 13,446 hours, 8,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Frm 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CENTER FUSELAGE III FLOOR SUPPORT STRUCTURE IB GUSSET PLATE AT FRAME 90, RHS.  CENTER FUSELAGE III FLOOR SUPPORT STRUCTURE IB GUSSET PLATE AT FRAME 90, RHS REPLACED WITH NEW PART IAW EMB 175 SRM 51-41-02.
